# SDR HEEA967265

- Difficulty date: May 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125CS
- Make and model: Braero HS125700A
- Aircraft serial: NA0212
- System (JASC): 3457 · Global Positioning System
- Part: Antenna
- Part number: 0110014700
- Condition: Failed
- Location: Gps
- Component: GA56
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTENNA WILL NOT PICKUP SATELLITES.
